# SDR ASAA1149534

- Difficulty date: April 1, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA20146
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER HAS PROTRUDING DENTS ON UPPER SURFACE 25 IN FROM OUTBOARD EDGE AND 5.5 IN FROM LEADING EDGE.  REMOVED DAMAGE AND REPAIRED UPPER SKIN IAW B737 400 SRM 57 70 01 FIG 201.
